# SDR ASOA20120104002H

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 25,452 hours, 13,811 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Corroded
- Location: Smoke Detector
- Part time: 26,147 hours, 19,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE, CREW RECEIVED DAU MISCOMPARE WITH BAGGAGE FIRE DETECTION WARNING MESSAGES. CREW ELECTED TO DISCHARGE CARGO COMPARTMENT FIRE BOTTLES IAW QRH AND DIVERTED, ACFT LANDED WITHOUT INCIDENT.  MX REPLACED THE DAU COMPUTER AND FOUND THE CARGO COMPARTMENT SMOKE DETECTOR TO HAVE A CORRODED ELECTRICAL CONNECTOR.  THE DETECTOR AND ITS ASSOCIATED CONNECTOR WERE REPLACED.  OPS CHECKS WERE SATIFACTORY AND THE DISCREPANCIES WERE CLEARED.
